MathSciNet Relay Station
MathSciNet bibliographic data
MR1908196 (2003f:11127) 11M35 (11B68 33B15 33E20)
Espinosa, Olivier; Moll, Victor H. On some integrals involving the Hurwitz zeta function. I. Ramanujan J. 6 (2002), no. 2, 159–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement